Panadrex Susp. 250Mg/5Ml 100ML

Panadrex suspension (strawberry flavoured) for children ( 5 - 12 years ). It contain paracetamol as analgesic used for toothache, Sore throat, Childhood infections, and Teething.

SKU: 107362

Delivery date: Within an hour
0.530 KD
pcs.

Panadrex 250 Mg / 5 Ml - 100ML Suspension

Paracetamol

Panadrex suspension ( strawberry flavoured) is an analgesic for effective relief from pain and fever in children, 5-12 years of age.

Paracetamol belongs to a group of medicines called analgesics (painkillers) and is used to treat pain by inhibiting cyclooxygenase, COX-1 and COX-2, which are involved in prostaglandin (PG) synthesis. Prostaglandins are responsible for eliciting pain sensations.

Indications:

• Fever.

• Teething.

• Sore throat.

• Childhood infections.

• Immunisation.

• Toothache.

How to store:

Keep at room temperature.

Points of interest:

• Should not be taken with other products containing paracetamol at the same time.

• Do not give to your child more frequently than every 4 hours.

• shake before use.

How to use:

The dose depend on the child weight and age.

Active Ingredients:

Paracetamol.


Side effects:

• Diarrhea.

•Increased sweating.

• Nausea or vomiting.

• Stomach cramps or pain.

Cautions:

• Consult your doctor if your child has any liver or kidney problems.

Interactions:

• Metoclopramide or domperidone (used to treat nausea and vomiting).

Quantity:

100 ml

Made in:
Argentina.

Filters